Previous |  Up |  Next


system of nonlinear integro-differential equations; magnetic field; asymptotics for large time
The nonlinear integro-differential system associated with the penetration of a magnetic field into a substance is considered. The asymptotic behavior as $t\to \infty $ of solutions for two initial-boundary value problems are studied. The problem with non-zero conditions on one side of the lateral boundary is discussed. The problem with homogeneous boundary conditions is studied too. The rates of convergence are given. Results presented show the difference between stabilization characters of solutions of these two cases.
[1] Amadori, A. L., Karlsen, K. H., Chioma, C. La: Non-linear degenerate integro-partial differential evolution equations related to geometric Lévy processes and applications to backward stochastic differential equations. Stochastics Stochastics Rep. 76 (2004), 147-177. DOI 10.1080/10451120410001696289 | MR 2060349 | Zbl 1049.60050
[2] Chadam, J. M., Yin, H. M.: An iteration procedure for a class of integrodifferential equations of parabolic type. J. Integral Equations Appl. 2 (1990), 31-47. DOI 10.1216/JIE-1989-2-1-31 | MR 1033202 | Zbl 0701.45004
[3] Coleman, B. D., Gurtin, M. E.: On the stability against shear waves of steady flows of non-linear viscoelastic fluids. J. Fluid Mech. 33 (1968), 165-181. DOI 10.1017/S0022112068002430 | Zbl 0207.25302
[4] Dafermos, C. M.: An abstract Volterra equation with application to linear viscoelasticity. J. Differ. Equations 7 (1970), 554-569. DOI 10.1016/0022-0396(70)90101-4 | MR 0259670
[5] Dafermos, C.: Stabilizing effects of dissipation. Proc. Int. Conf. Equadiff 82, Würzburg 1982. Lect. Notes Math. Vol. 1017 (1983), 140-147. DOI 10.1007/BFb0103245 | MR 0726578 | Zbl 0547.35014
[6] Dafermos, C. M., Nohel, J. A.: A nonlinear hyperbolic Volterra equation in viscoelasticity. Contributions to analysis and geometry. Suppl. Am. J. Math. (1981), 87-116. MR 0648457
[7] Engler, H.: Global smooth solutions for a class of parabolic integrodifferential equations. Trans. Am. Math. Soc. 348 (1996), 267-290. DOI 10.1090/S0002-9947-96-01472-9 | MR 1321573 | Zbl 0848.45002
[8] Engler, H.: On some parabolic integro-differential equations: Existence and asymptotics of solutions. Proc. Int. Conf. Equadiff 82, Würzburg 1982. Lect. Notes Math. Vol. 1017 (1983), 161-167. DOI 10.1007/BFb0103248 | MR 0726581 | Zbl 0539.35074
[9] Gordeziani, D. G., (Dzhangveladze), T. A. Jangveladze, Korshiya, T. K.: Existence and uniqueness of the solution of certain nonlinear parabolic problems. Differ. Equations 19 (1983), 887-895. MR 0708616
[10] Gripenberg, G.: Global existence of solutions of Volterra integrodifferential equations of parabolic type. J. Differ. Equations 102 (1993), 382-390. DOI 10.1006/jdeq.1993.1035 | MR 1216735 | Zbl 0780.45012
[11] Gripenberg, G., Londen, S.-O., Staffans, O.: Volterra Integral and Functional Equations. Encyclopedia of Mathematics and Its Applications, Vol. 34. Cambridge University Press Cambridge (1990). MR 1050319
[12] Gurtin, M. E., Pipkin, A. C.: A general theory of heat conduction with finite wave speeds. Arch. Ration. Mech. Anal. 31 (1968), 113-126. DOI 10.1007/BF00281373 | MR 1553521 | Zbl 0164.12901
[13] (Dzhangveladze), T. A. Jangvelazde: On the solvability of the first boundary value problem for a nonlinear integro-differential equation of parabolic type. Soobsch. Akad. Nauk Gruz. SSR 114 (1984), 261-264 Russian. MR 0782476
[14] (Dzhangveladze), T. A. Jangveladze, Kiguradze, Z. V.: Asymptotic behavior of the solution of a nonlinear integro-differential diffusion equation. Differ. Equ. 44 (2008), 538-550. DOI 10.1134/S0012266108040083 | MR 2432866
[15] (Dzhangveladze), T. A. Jangveladze, Kiguradze, Z. V.: Asymptotics of a solution of a nonlinear system of diffusion of a magnetic field into a substance. Sib. Mat. Zh. 47 (2006), 1058-1070 Russian English translation: Sib. Math. J. 47 (2006), 867-878. DOI 10.1007/s11202-006-0095-5
[16] (Dzhangveladze), T. A. Jangveladze, Kiguradze, Z. V.: Estimates of the stabilization rate as $t\rightarrow\infty$ of solutions of the nonlinear integro-differential diffusion system. Appl. Math. Inform. Mech. 8 (2003), 1-19. MR 2072736
[17] (Dzhangvelazde), T. A. Jangveladze, Kiguradze, Z. V.: On the stabilization of solutions of an initial-boundary value problem for a nonlinear integro-differential equation. Differ. Equ. 43 (2007), 854-861 Translation from Differ. Uravn. 43 (2007), 833-840 Russian. DOI 10.1134/S0012266107060110 | MR 2383832
[18] (Dzhangveladze), T. A. Jangveladze, Lyubimov, B. Ya., Korshiya, T. K.: Numerical solution of a class of non-isothermal diffusion problems of an electromagnetic field. Tr. Inst. Prikl. Mat. Im. I. N. Vekua 18 (1986), 5-47 Russian. MR 0897501
[19] Kačur, J.: Application of Rothe's method to evolution integrodifferential equations. J. Reine Angew. Math. 388 (1988), 73-105. MR 0944184 | Zbl 0638.65098
[20] Landau, L. D., Lifshitz, E. M.: Electrodynamics of Continuous Media. Pergamon Press Oxford-London-New York (1960). MR 0121049 | Zbl 0122.45002
[21] Laptev, G.: Mathematical singularities of a problem on the penetration of a magnetic field into a substance. Zh. Vychisl. Mat. Mat. Fiz. 28 (1988), 1332-1345 Russian English translation: U.S.S.R. Comput. Math. Math. Phys. 28 (1990), 35-45. MR 0967528
[22] Laptev, G.: Quasilinear parabolic equations which contains in coefficients Volterra's operator. Math. Sbornik 136 (1988), 530-545 Russian English translation: Sbornik Math. 64 (1989), 527-542. MR 0965891
[23] Lions, J.-L.: Quelques méthodes de résolution des problèmes aux limites non-linéaires. Dunod/Gauthier-Villars Paris (1969), French. MR 0259693 | Zbl 0189.40603
[24] Long, N. T., Dinh, A. P. N.: Nonlinear parabolic problem associated with the penetration of a magnetic field into a substance. Math. Methods Appl. Sci. 16 (1993), 281-295. DOI 10.1002/mma.1670160404 | MR 1213185 | Zbl 0797.35099
[25] Long, N. T., Dinh, A. P. N.: Periodic solutions of a nonlinear parabolic equation associated with the penetration of a magnetic field into a substance. Comput. Math. Appl. 30 (1995), 63-78. DOI 10.1016/0898-1221(95)00068-A | MR 1336663 | Zbl 0834.35070
[26] MacCamy, R. C.: An integro-differential equation with application in heat flow. Q. Appl. Math. 35 (1977), 1-19. MR 0452184 | Zbl 0351.45018
[27] Renardy, M., Hrusa, W. J., Nohel, J. A.: Mathematical Problems in Viscoelasticity. Pitman Monographs and Surveys in Pure and Applied Mathematics, Vol. 35. Longman Scientific & Technical/John Wiley & Sons Harlow/New York (1987). MR 0919738
[28] Vishik, M.: Über die Lösbarkeit von Randwertaufgaben für quasilineare parabolische Gleichungen höherer Ordnung (On solvability of the boundary value problems for higher order quasilinear parabolic equations). Mat. Sb. N. Ser. 59 (1962), 289-325 Russian.
[29] Yin, H. M.: The classical solutions for nonlinear parabolic integrodifferential equations. J. Integral Equations Appl. 1 (1988), 249-263. DOI 10.1216/JIE-1988-1-2-249 | MR 0978743 | Zbl 0671.45004
Partner of
EuDML logo